# SDR CA060616003

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,872 hours
- Engine: Lyc IO360L2A
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Hot
- Location: Landing Light
- Part time: 2,006 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

WHEN THE PILOT WENT TO TURN OFF LANDING LIGHT SWITCH, FOUND TO BE HOT AND THE LANDING LIGHT WOULD NOT TURN OFF, THE SWITCH FINALLY TURNED OFF.  THE SWITCH WAS REPLACED WITH A NEW UNIT.
